# SDR HALA20250115020

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09223
- Aircraft time: 15,263 hours, 3,418 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,569 hours, 2,776 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: B-Nut
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE PERFORMING E1128-321-73-019 FOUND AS11 TUBE B-NUT CROSS THREADED ON #2 ENGINE BURNER PRESSURE (PB) SENSOR. REMOVED & REPLACED AS11 TUBE PER AMM 73-21-23.
